Journal of Symbolic Logic

Countable Unions of Simple Sets in the Core Model

P. D. Welch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


We follow [8] in asking when a set of ordinals $X \subseteq \alpha$ is a countable union of sets in $K$, the core model. We show that, analogously to $L$, and $X$ closed under the canonical $\Sigma_1$ Skolem function for $K_\alpha$ can be so decomposed provided $K$ is such that no $\omega$-closed filters are put on its measure sequence, but not otherwise. This proviso holds if there is no inner model of a weak Erdos-type property.

Article information

J. Symbolic Logic, Volume 61, Issue 1 (1996), 293-312.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Welch, P. D. Countable Unions of Simple Sets in the Core Model. J. Symbolic Logic 61 (1996), no. 1, 293--312.

Export citation